# SDR UIEA2019042543947

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,057 hours, 25,663 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC63BP18D14S6
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 IDG ELEC PLUG D00412 HAS DAMAGED BACKSHELL. ( REMOVED AND REPLACED #1 ENGINE IDG PLUG D00412 IAW B767 WDM 24-11-11 AND PERFORMED A GOOD OPS CHECK IAW B767 AMM 24-11-00. )
